# SDR CA970903003

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Rotax ROTAX912
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 913425
- Condition: Worn
- Location: Nr1&Nr2 Cyls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST VALVES ON NR1 CYLINDER (P/N 913425) AND NR2 CYLINDER (P/N 913435) WERE FOUND NOT SEATING PROPERLY, ALLOWING BLOW BY. SEAT REFACED AND NEW VALVES INSTALLED. NR1 AND NR2 CYLINDERS UNSERVICEABLE DUE TO BLOW BY. WEAR ON MATING SURFACES BEYOND ACCEPTABLE LIMITS.
